José-Antonio De la Peña
José-Antonio De la Peña
Instituto de Matematicas UNAM
Verified email at matem.unam.mx
Title
Cited by
Cited by
Year
Estimating the Estrada index
JA de la Peña, I Gutman, J Rada
Linear Algebra and its Applications 427 (1), 70-76, 2007
2312007
The universal cover of a quiver with relations
R Martínez-Villa, JA De La Pena
Journal of Pure and applied algebra 30 (3), 277-292, 1983
1811983
Los nuevos guerreros del mercado. Trayectorias laborales de jóvenes buscadores de empleo
P Islas, J Antonio, M Urteada
Simposio latinoamericano, los jóvenes y el trabajo: la educación frente a la …, 2001
1182001
On the energy of regular graphs
I Gutman, SZ Firoozabadi, JA de la Pena, J Rada
MATCH Commun. Math. Comput. Chem 57 (2), 435-442, 2007
1002007
Concealed‐Canonical Algebras and Separating Tubular Families
H Lenzing, JA De La Peña
Proceedings of the London Mathematical Society 78 (3), 513-540, 1999
921999
Wild canonical algebras
H Lenzing, JA de la Pena
Mathematische Zeitschrift 224 (3), 403-425, 1997
891997
The fundamental groups of a triangular algebra
I Assem, JA de la Peña
Communications in algebra 24 (1), 187-208, 1996
881996
The Dynkin type of a non-negative unit form
M Barot, JA de la Peña
Expositiones Mathematicae 17 (4), 339-348, 1999
781999
On the dimension of the module-varieties of tame and weld algebras
JA De La Pena
Communications in Algebra 19 (6), 1795-1807, 1991
771991
Spectral properties of Coxeter transformations and applications
JA De La Peña, M Takane
Archiv der Mathematik 55 (2), 120-134, 1990
681990
Prinjective modules, reflection functors, quadratic forms, and Auslander-Reiten sequences
JA De La Pena, D Simson
Transactions of the American Mathematical Society 329 (2), 733-753, 1992
661992
On spectral moments and energy of graphs
B Zhou, I Gutman, JA de la Pena, J Rada, L Mendoza
MATCH Commun. Math. Comput. Chem 57, 183-191, 2007
652007
The connectivity index of a weighted graph
O Araujo, JA De La Pena
Linear algebra and its applications 283 (1-3), 171-177, 1998
591998
Spectral analysis of finite dimensional algebras and singularities
H Lenzing, JA de la Pena
arXiv preprint arXiv:0805.1018, 2008
562008
Auslander-Reiten components for clans
C Geiss, JA de la Pena
Boletín de la Sociedad Matemática Mexicana: Tercera Serie 5 (2), 307-326, 1999
501999
On the representation type of one point extensions of tame concealed algebras
JA De la Peña
manuscripta mathematica 61 (2), 183-194, 1988
491988
Circulating angiotensin-converting enzyme 2 activity in patients with chronic kidney disease without previous history of cardiovascular disease
L Anguiano, M Riera, J Pascual, JM Valdivielso, C Barrios, A Betriu, ...
Nephrology Dialysis Transplantation 30 (7), 1176-1185, 2015
472015
Geometric and homological characterizations of polynomial growth strongly simply connected algebras
JA de La Peña, A Skowroński
Inventiones mathematicae 126 (2), 287-296, 1996
471996
Quotients of representation-finite algebras
P Gabriel, JA De La Peña
Communications in Algebra 15 (1-2), 279-307, 1987
471987
On the first Hochschild cohomology group of an algebra
JA de la Peña, M Saorín
manuscripta mathematica 104 (4), 431-442, 2001
452001
The system can't perform the operation now. Try again later.
Articles 1–20